Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Dull ache in lower right hand side of abdomen
Dec 21, 2009

Hi there from London UK

Just a quick question really, I've been diagnosed +ve since Sept 07 and been on Atripla since August 2008, since the beginning of this year I am now also on Tamoxifen to reduce my man boobs, Vitamin D3 for my bone density and Lipitor for reducing my chlorestorol (CD4 900 V/L undetectable). I have been relatively in good health up until the last few months when I have been experiencing a dull ache in the lower right hand side of my abdomen, its rather intermittent but tends to come on early in the morning (around 4am) and can last for most of the day. Consequently, I'm feeling run down and lethargic all the time and have lost interest in going out and about meeting people etc. I have been to my doctors about the pain thinking it may just be the toxicity of the drugs but my doctor said that I would have experienced problems much before if that was the case. I tried to do a search online yesterday for any clues and found a thread on a HIV site from a number of patients who all were on Atripla who had experienced similar symptoms some said their doctors had removed their gallbaldders wrongly diagnosing it as gallstones others said it was a trapped gas problem and that they use 'Gas-Ex' which seems to work....

Have you heard of such a thing Robert? If so, is it worth asking my HIV doctor or GP if they could do an ultrasound scan in the new year? Really concerned, hope to hear from you soon....

Response from Dr. Frascino

Hi,

Any persistent problem in an HIVer deserves a workup (evaluation) in my opinion. We tend to get lots of weird stuff!

Gas-Ex would certainly be an easy thing to try. If your doctor cannot help, an evaluation by an HIV-knowledgeable gastroenterologist may well be warranted.

Good luck.

Dr. Bob


Previous
why do my legs hurt and i feel tired sometimes
Next
je ne comprends plus rien (seropo oou pas)?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement